# SDR AALA202312189231

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A320*
- Aircraft serial: 7407
- Aircraft time: 21,392 hours, 8,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DAMPER LOW ON DOOR RIGHT HAND AFT 844 EMERGENCY EXIT DOOR. SERVICED DOOR DAMPER RIGHT HAND AFT 844 EMERGENCY DOOR PER AMM 52-22-00.
